MAUDE Adverse Event Report: ARTHREX, INC. 3.0 X 18MM VAL SCREW, TI, STRL; SCREW, FIXATION, BONE

ARTHREX, INC. 3.0 X 18MM VAL SCREW, TI, STRL; SCREW, FIXATION, BONE
Model Number 3.0 X 18MM VAL SCREW, TI, STRL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a mtp fusion surgery the head of the last locking screw, when he was doing the tightening the tip broke off.All other screws went in perfectly fine including the locking ones.According to the surgeon there was no harm for patient, operator or third party reported.The surgery was finished successfully with the same device anyway.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
3.0 X 18MM VAL SCREW, TI, STRL
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14976449
Report Number1220246-2022-05202
Device Sequence Number20256358
Product Code HWC
UDI-Device Identifier00888867210288
UDI-Public00888867210288
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.0 X 18MM VAL SCREW, TI, STRL
Device Catalogue NumberAR-8933V-18S
Device Lot Number14923283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date07/11/2022
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown